# SDR 96ZZZM423

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 312
- Part time: 44,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN CRACKED STATION 312 STRINGER 23L.  REMOVED FASTENERS AND CUT OUT DAMAGED AREA OF STRINGER 23L AT FS 312 AS PER SRM 53-10-3.  FABRICATED DOUBLER AS PER SRM 53-10-3.  FABRICATED DOUBLER AS PER SRM 53-30-3 2024-T-3 15 INCH BY 10 INCH LOT NR 766422.  INSTALLED REPAIR PART (DOUBLER) PER SRM 53-10-3.  INSTALLED FASTENERS PER SRM 51-30-2.  (M)
